Optimality of local multilevel methods for adaptive nonconforming P1 finite element methods

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Xuejun Xu, Huangxin Chen, Ronald H. W. HoppeGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/57982
ISSN:0254-9409OPAC
ISSN:1991-7139OPAC
Parent Title (English):Journal of Computational Mathematics
Publisher:Global Science Press
Type:Article
Language:English
Year of first Publication:2013
Release Date:2019/10/24
Tag:Computational Mathematics
Volume:31
Issue:1
First Page:22
Last Page:46
DOI:https://doi.org/10.4208/jcm.1203-m3960
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik